# SDR SWIA2019052845925

- Difficulty date: May 8, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 39,835 hours, 33,713 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR BOTTOM CENTER INTERCOSTAL CORRODED AT UPPER FLANGE. (C-CHECK) RO: 05/27/2019 REMOVED CORROSION FROM SERVICE DOOR BOTTOM CENTER INTERCOSTAL UPPER FLANGE IAW SRM AND REO.
